# SDR AT9900215

- Difficulty date: February 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47443
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Chafed
- Location: Pax  Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  FOUND THE L-1 DOOR STRIKING BEHIND MOUNT U-CHANNEL  ANGLE ON AFT DOOR JAMB AT UPPER STOP BOLT.  BLENDED OUT DAMAGE AREA TO HAVE MINIMUM RADIUS, TREATED TRIMMED AREA, PRIMED AND DRESSED UP IAW DC9 53-01-0, 53-11-0, AND RES NR 99452.
